# SDR SWAA063802

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 26,122 hours, 14,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FITTING LOOSE.  SECURED GIRT BAR FITTING PER MM.
